# SDR SWAA2022041132636

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 26,604 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727C AND 727E+11' L/H ZEE ANGLE AT LBL 20 WL 155.3 HAS CORROSION TO THE TOP SKIN SURFACE IN SEVERAL AREAS AS MARKED / BLENDED CORROSION ON AFT CARGO L/H Z-ANGLE STA 727C AND 727E+11' VERIFIED ORG 'T' .040 REMAINING 'T' .032 LOSS OF .008 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACE AFT CARGO L/H Z-ANGLE STA 727-847. IAW B737-800 SRM 53-00-53-2R-5 BOEING DWG 146A7500 REV- TOOL #41391 CAL DUE 09/30/20 P/N 146A7502-1
